# SDR TRAX200701122

- Difficulty date: August 6, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 7,204 hours, 4,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL HAS CORROSION IN TWO PLACES AFT OF EMERGENCY DOOR (MARKED IN RED).
